The Annals of Mathematical Statistics

Fiducial Theory and Invariant Prediction

R. B. Hora and R. J. Buehler

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 795-801.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698873

Digital Object Identifier
doi:10.1214/aoms/1177698873

Mathematical Reviews number (MathSciNet)
MR211520

Zentralblatt MATH identifier
0158.17303

JSTOR
links.jstor.org

Citation

Hora, R. B.; Buehler, R. J. Fiducial Theory and Invariant Prediction. Ann. Math. Statist. 38 (1967), no. 3, 795--801. doi:10.1214/aoms/1177698873. https://projecteuclid.org/euclid.aoms/1177698873


Export citation